# SDR AALA20150304008

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relief Valve
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SLIDE PROPERLY DEPLOYED DURING SLIDE OPERATIONAL TEST, CHECKED INFLATION BY USING HAND TOP PAT ON THE SLIDE.  THE PRESS RELIEF VLV OPENED SLIGHTLY ALLOWING IT TO PARTIALLY DEFLATE.  THE CAP OF THE VLV WAS MOVED BACK TO THE CLOSED POSITION & IT REMAINED CLOSED.  REPLACED R2 DOOR SLIDE.  SYS CHECKED NORMAL.
